Applications of Fenchel Duality for Vector Optimization Problems

Authors

  • Lkhamsuren Altangerel German-Mongolian Institute for Resources and Technology, Ulaanbaatar, Mongolia

DOI:

https://doi.org/10.5564/mmj.v26i24.3002

Keywords:

Vector optimization problems, Fenchel duality, Optimality conditions

Abstract

This paper deals with applications of Fenchel duality for vector optimization problems based on alternative definitions of the conjugate maps and the subgradient for a set-valued map having vector variables (cf. [3]). Some results investigated in Section 4 in [3] allow us to consider applications presented in this paper.

Abstract
67
PDF 51

Downloads

Published

2023-08-31

How to Cite

Altangerel, L. (2023). Applications of Fenchel Duality for Vector Optimization Problems. Mongolian Mathematical Journal, 26(24), 24–29. https://doi.org/10.5564/mmj.v26i24.3002

Issue

Section

Articles